# SDR DALA2019022701259

- Difficulty date: February 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 72,348 hours, 53,460 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LEFT LAV SMOKE DETECTOR INTEMITTENLY GOES OFF IN FLIGHT. REMOVED AND REPLACED AFT LEFT LAV SMOKE DETECTOR REF MD88 AMM 26-13. (LP5092598)
